# SDR ASAA2023080544444

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 6,139 hours, 1,779 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Temp Probe
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP PROBE LIGHT ILLUMINATED. GROUNDED - YES. REPLACED TAT PROBE IAW AMM 34-21-06. OPS TEST GOOD. ALL PROBES HEAT AND LIGHT IS NO LONGER ILLUMINATED.
